CSpace
THE ASYMPTOTIC PROPERTY OF THE FLYING ATTITUDE OF THE SLENDER VEHICLE
YU, JY; ZHU, GT
1984
Source PublicationSCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES
Volume27Issue:9Pages:990-1002
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1984TJ76100010
PublisherSCIENCE CHINA PRESS
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27185
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
YU, JY,ZHU, GT. THE ASYMPTOTIC PROPERTY OF THE FLYING ATTITUDE OF THE SLENDER VEHICLE[J]. SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES,1984,27(9):990-1002.
APA YU, JY,&ZHU, GT.(1984).THE ASYMPTOTIC PROPERTY OF THE FLYING ATTITUDE OF THE SLENDER VEHICLE.SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES,27(9),990-1002.
MLA YU, JY,et al."THE ASYMPTOTIC PROPERTY OF THE FLYING ATTITUDE OF THE SLENDER VEHICLE".SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES 27.9(1984):990-1002.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[YU, JY]'s Articles
[ZHU, GT]'s Articles
Baidu academic
Similar articles in Baidu academic
[YU, JY]'s Articles
[ZHU, GT]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[YU, JY]'s Articles
[ZHU, GT]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.